MAUDE Adverse Event Report: MONUMENT SYNTHES USA LLC; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY

MONUMENT SYNTHES USA LLC; APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Catalog Number 04.617.707S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abscess (1690); Bacterial Infection (1735); Unspecified Infection (1930); Nerve Damage (1979); Renal Impairment (4499)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2024, patient underwent an anterior cervical discectomy and fusion surgery.Followed by an incision and drainage procedure on (b)(6) 2024.The surgery resulted in a carbapenem-resistant pseudomonas aeruginosa spinal infection, osteomyelitis, abscess formation, phlegmon with nerve root involvement, acute kidney injury, bilateral lung collapse, and additional injuries.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: corrected: g1 manufacturer site.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary
=
> product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device history lot manufacturing location: brandywine / packaged, sterilized and released by: monument manufacturing date: 03-nov-2023.Expiration date: 30-sept-2028.Part number: 04.617.707s, zero-p natural plate size 7 with assembly tool-sterile.Lot number: 8307p85 (sterile).Lot quantity: 20.Device history review.A manufacturing record evaluation was performed for the finished device with batch number 8307p85.No nonconformities or manufacturing irregularities have identified related to the complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
APPLIANCE, FIXATION, SPINAL INTERVERTEBRAL BODY
Manufacturer (Section D)
MONUMENT SYNTHES USA LLC
1200 synthes avenue
monument CO 80132
Manufacturer (Section G)
SYNTHES BRANDYWINE
1301 goshen parkway
west chester PA 19380
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key24778013
Report Number1719045-2026-00004
Device Sequence Number14986045
Product Code KWQ
UDI-Device Identifier10705034811673
UDI-Public(01)10705034811673(17)280930(10)8307P85
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152239
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.617.707S
Device Lot Number8307P85
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale